manuscripta mathematica

, Volume 94, Issue 1, pp 1–13 | Cite as

Harmonic sections and equivariant harmonic maps

  • C. M. Wood

1980 Mathematics Subject Classification (1985 Revision)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W. Ambrose & I.M. Singer,A theorem on holonomy, Trans. Amer. Math. Soc.79 (1953), 428–443.CrossRefMathSciNetGoogle Scholar
  2. [2]
    W. Ambrose & I.M. Singer,On homogeneous Riemannian manifolds, Duke Math. Journal25 (1958), 647–669.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    A. Besse, ‘Einstein Manifolds’, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer Verlag, Berlin, 1987.Google Scholar
  4. [4]
    S. Bochner,Vector fields and Ricci curvature, Bull. Amer. Math. Soc.52 (1946), 776–797.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    S. Kobayashi & K. Nomizu, ‘Foundations of Differential Geometry’, Vols. I & II, J. Wiley, New York, 1966 & 1969.Google Scholar
  6. [6]
    J. Milnor,Curvatures of left-invariant metrics on Lie groups, Advances in Math.21 (1976), 293–329.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    B. O’Neill,The fundamental equations of a submersion, Michigan Math. Journal13 (1966), 459–469.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    E. Ruh & J. Vilms,The tension field of the Gauss map, Trans. Amer. Math. Soc.149 (1970), 569–573.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    H. Samelson,On curvature and characteristic of homogeneous spaces, Michigan Math. Journal5 (1958), 13–18.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    F. Tricerri & L. Vanhecke, ‘Homogeneous Structures on Riemannian Manifolds’, L.M.S. Lecture Note Series83, Cambridge University Press, Cambridge, 1983.zbMATHGoogle Scholar
  11. [11]
    J. Vilms,Totally geodesic maps, J. Diff. Geom.4 (1970), 73–79.zbMATHMathSciNetGoogle Scholar
  12. [12]
    C. M. Wood,The Gauss section of a Riemannian immersion, J. London Math. Soc.33 (1986), 157–168.zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    C. M. Wood,Harmonic sections and Yang-Mills fields, Proc. London Math. Soc.54 (1987), 544–558.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    C. M. Wood,An existence theorem for harmonic sections, Manuscripta Math.68 (1990), 69–75.zbMATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    C. M. Wood,Instability of the nearly-Kähler six-sphere, J. Reine Angew. Math.439 (1993), 205–212.zbMATHMathSciNetGoogle Scholar
  16. [16]
    C. M. Wood,A class of harmonic almost-product structures, J. Geometry & Physics14 (1994), 25–42.zbMATHCrossRefGoogle Scholar
  17. [17]
    C. M. Wood,Harmonic almost-complex structures, Compositio Math.99 (1995), 183–212.zbMATHMathSciNetGoogle Scholar
  18. [18]
    C. M. Wood,On the energy of a unit vector field, Geometriae Dedicata (in press).Google Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • C. M. Wood
    • 1
  1. 1.Department of MathematicsUniversity of YorkHeslingtonU.K.

Personalised recommendations